Quiver representations with an irreducible null cone

Materna, Stéphane (2010). Quiver representations with an irreducible null cone. Journal of algebra, 324(10), pp. 2832-2859. San Diego, Calif.: Elsevier 10.1016/j.jalgebra.2010.05.028

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Materna, Stéphane

ISSN:

0021-8693

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:16

Last Modified:

06 Dec 2013 13:25

Publisher DOI:

10.1016/j.jalgebra.2010.05.028

Web of Science ID:

000282857300015

URI:

https://boris.unibe.ch/id/eprint/4812 (FactScience: 209445)

Actions (login required)

Edit item Edit item
Provide Feedback